# SDR DALA2024052905612

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF. TO NRC 00165: CORROSION ON INTERCOSTAL 30 BTW STA 1300 AND 1320 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 744: INTERCOSTAL 30 BTW STA 1300 AND 1320 AT AFT CARGO COMPARTMENT. WAS REPLACED" PER B757-200 SRM. (0364846)
